MAUDE Adverse Event Report: Arthrex, Inc. BIO-COMP SWVLK C, CLD 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. BIO-COMP SWVLK C, CLD 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK C, CLD 4.75X19.1MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 3rd september 2026, it was reported by an arthrex's employee via an email that for 2 units of ar-2324bcc, suture anchor, biocomposite swivelock® c, 4.75 mm x 19.1 mm, closed eyelet: when tightening the suture on the first implant, the anchor was pulled out.Another ar-2324bcc was changed to but the anchor was damaged during insertion.This was detected during a rotator cuff repair surgery on (b)(6) 2026.The procedure was completed successfully by using a third ar-2324bcc.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
BIO-COMP SWVLK C, CLD 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50804741
Report Number1220246-2026-04789
Device Sequence Number8597407
Product Code MAI
UDI-Device Identifier00888867026827
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SWVLK C, CLD 4.75X19.1MM
Device Catalogue NumberAR-2324BCC
Device Lot Number15558207
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown